# SDR SWIA200515894

- Difficulty date: November 17, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 21,265 hours, 31,098 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR INTERMITTENTLY ALARMS WITH NO SMOKE PRESENT.  REPLACED SMOKE DETECTOR BATTERY AS REQUIRED.  OPERATIONAL CHECK GOOD.
